| Catalog Number |
CDS0701-XTW |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Mitral Valve Insufficiency/ Regurgitation (4451); Unspecified Tissue Injury (4559)
| Date of Event |
06/28/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2024, a mitraclip procedure was performed to treat functional mitral regurgitation (mr) with a grade of 4.An xtw clip successfully deployed on the mitral valve, reducing mr to a grade of 1-2.On (b)(6) 2024, echocardiography showed the implanted clip had perforated the posterior leaflet, causing mr to slightly increase to a grade of 2+.It was noted the clip remained stable on both leaflets.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on available information, the cause of the reported tissue injury was unable to be determined.The reported recurrent mr was a cascading event of the reported tissue injury.The reported patient effects of tissue injury and mitral regurgitation, as listed in the mitraclip system instructions for use, are known possible complications associated with mitraclip procedures.The reported serious injury/ illness/ impairment was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.